# SDR FDEA201206152247

- Difficulty date: June 15, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Component: Aileron, Boeing
- Component part number: 113N710054
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT AILERON CONDUCTIVE FRAME AND UPPER SKIN DAMAGED AND HAS INCORRECTLY   INSTALLED FASTENERS.  REPAIRED RT AILERON CONDUCTIVE FRAME, UPPER SKIN, AND FASTENERS IAW SRM 51-70-03 AND SB 757-51-0006.  MAJOR REPAIR.
